数学研究通讯

2019, v.35(03) 225-234

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

Common Fixed Points for Two Mappings with Implicit-linear Contractions on Partially Ordered 2-metric Spaces
Common Fixed Points for Two Mappings with Implicit-linear Contractions on Partially Ordered 2-metric Spaces

PIAO YONG-JIE;

摘要(Abstract):

In this paper, we introduce a new class U of 3-dimensional real functions, use U and a 2-dimensional real function ? to construct a new implicit-linear contractive condition and obtain some existence theorems of common fixed points for two mappings on partially ordered 2-metric spaces and give a sufficient condition under which there exists a unique common fixed point. The obtained results goodly generalize and improve the corresponding conclusions in references.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF (11361064) of China

作者(Author): PIAO YONG-JIE;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享